Vol. 82, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
KO-equivalences and existence of nonsingular bilinear maps

Kee Yuen Lam

Vol. 82 (1979), No. 1, 145–154
Abstract

We show how to use homotopy theoretic methods to construct maps between various truncated projective spaces that induce isomorphisms in KO cohomology theory. We then use these maps to establish the existence of new families of nonsingular bilinear maps.

Mathematical Subject Classification 2000
Primary: 55P99
Secondary: 55R10
Milestones
Received: 27 November 1977
Published: 1 May 1979
Authors
Kee Yuen Lam